MAUDE Adverse Event Report: NIPRO (THAILAND) CORP. LTD. NIPRO HYPODERMIC NEEDLE

NIPRO (THAILAND) CORP. LTD. NIPRO HYPODERMIC NEEDLE
Model Number AH+2516-1M
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 01/19/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Needle broke off in patient during use.Needle also broke again when being surgically removed.No additional information was provided.((b)(6) year old female spayed, aussie shepherd mix, (b)(6) pounds).
 
Additional Manufacturer Narrative
Investigation report attached is on unused retained samples from same lot.
 
Event or Problem Description
Needle broke off in patient during use.Needle also broke again when being surgically removed.No additional information was provided.((b)(6) female spayed, aussie shepherd mix, (b)(6)).

Brand Name
NIPRO HYPODERMIC NEEDLE
Common Device Name
HYPODERMIC NEEDLE
Manufacturer (Section D)
NIPRO (THAILAND) CORP. LTD.
10/2 moo 8, bangnomko, sena
ayuthaya,, 13110
TH  13110
MDR Report Key9782282
Report Number8041145-2020-00002
Device Sequence Number687918
Product Code FMI
UDI-Device Identifier00383790002066
UDI-Public00383790002066
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K944355
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model NumberAH+2516-1M
Device Catalogue NumberAH+2516-1M
Device Lot Number18E07
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2020
Supplement Date Received by Manufacturer02/13/2020
Initial Report FDA Received Date03/03/2020
Supplement Report FDA Received Date03/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age11 YR
Patient Weight28